Advanced Search

Home > Journals > Minerva Cardioangiologica > Past Issues > Minerva Cardioangiologica 1999 July-August;47(7-8) > Minerva Cardioangiologica 1999 July-August;47(7-8):269-74

ISSUES AND ARTICLES   MOST READ   eTOC

CURRENT ISSUEMINERVA CARDIOANGIOLOGICA

A Journal on Heart and Vascular Diseases

Official Journal of the Italian Society of Angiology and Vascular Pathology
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,752

Frequency: Bi-Monthly

ISSN 0026-4725

Online ISSN 1827-1618

 

Minerva Cardioangiologica 1999 July-August;47(7-8):269-74

    CASE REPORT

Acute cardiotoxicity due to 5-fluorouracil: an underestimated toxicity

Bertolini A., Fiumanò M., Muffatti A., Pedroncelli S., Doria A., Codazzi G., Giustiniani S., Scarinci A., Redaelli G.

The most common toxicity in clinical trials with 5-FU, in mono or polichemotherapy, is stomatitis, diarrhea, hand-foot syndrome. In this case report, the 5-fluorouracil (5-FU) cardiotoxicity, an uncommon 5-FU-related toxicity, has been investigated. Cardiotoxicity reports are uncommon because the problem is not well known. This study is also a review of the recent literature and it recommend to take care in prescribing chemotherapy to patients with heart disease history.

language: Italian


FULL TEXT  REPRINTS

top of page